# SDR DL72L010916

- Difficulty date: June 5, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- Aircraft time: 76,707 hours, 51,754 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE RT VENTRAL STAIRWAY TORQUE BOX PER BAC S/B 727-53-0129 AND AD 94-07-08 REVEALED A TYPICAL CRACK IN THE UPPER AFT HORIZONTAL BEAM AT FS 1273.  THE CRACKED PART WAS REMOVED AND A NEW PART INSTALLED.  THE REPAIR WAS ACCOMPLISHED PER THE S/B AND ER/A 380994-14AD.
